# SDR DHL2001801529

- Difficulty date: October 9, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CNTR L/E INTERIOR RIB CRACKED .5 INCH (LWR) AT XFS 385.000.  STOP DRILLED CRACK PER SRM 57-2-1 PAR 7.  FABRICATED REINFORCING ANGLE PER SRM 57-2-1 PAR 7.  INSTALLED REINFORCING ANGLE PER SRM 57-2-1 PAR 7.
